# SDR DALA2015120807453

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 62,987 hours, 45,236 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH VISIBLE CRACK LT SIDE VERTICAL STABILIZER SKIN, BELOW ACCESS PANEL 6301A.  NR  001-0283:5530-2595/003 00161.  RECEIVED AND C/W WITH ERA 541996-14, REV ORIGINAL PERMANENT REPAIR.  ALL REPAIR INSTRUCTIONS MATCH PRIS 541996-14, REV 0 THRU REV 4.
